# SDR ASAA1058312

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 13,458 hours, 4,418 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REPORTED BY CREW NR 2 GEN "DRIVE" LT NOT ILLUMINATED W/ENG SHUTDOWN GEN OPS NORMAL.  REPLACED ENG NR 2 IDG LEAKS AND OPS CHECKED GOOD.  REF MM 24-11- 11- 400-801 & MM 24-11-00-700-803.
